Alert archive / Iowa / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 113, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Apr 15, 2006, 8:53 PM CDT for Dallas County, Guthrie County, Iowa. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2006, 8:53 PM CDT (01:53 UTC)
- Expired
- Apr 15, 2006, 9:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
Counties Dallas County, IA, Guthrie County, IA
The radar
The Des Moines radar (KDMX), 41 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 5:28 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1197 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1119 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 160153 SVRDMX IAC049-077-160245- /O.NEW.KDMX.SV.W.0113.060416T0153Z-060416T0245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 853 PM CDT SAT APR 15 2006 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DALLAS COUNTY IN CENTRAL IOWA. EASTERN GUTHRIE COUNTY IN WEST CENTRAL IOWA. * UNTIL 945 PM CDT. * AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF STUART...OR 34 MILES WEST OF DES MOINES...AND MOVING NORTH AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE... NEAR DAWSON BY 915 PM CDT. THE LOCATIONS OF DEXTER...REDFIELD AND LINDEN ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHWESTERN IOWA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. GO TO A BASEMENT OR SMALL INTERIOR ROOM. EXTENSIVE DAMAGE IS LIKELY. EVACUATE MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. SEVERE STRAIGHT LINE WINDS CAN SOUND LIKE A TORNADO...AND PRODUCE SIMILAR DAMAGE. LAT...LON 4151 9444 4152 9385 4185 9384 4186 9443 $$ KINNEY
2 follow-up statements
000 WWUS53 KDMX 160217 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 916 PM CDT SAT APR 15 2006 IAC049-077-160245- /O.CON.KDMX.SV.W.0113.000000T0000Z-060416T0245Z/ GUTHRIE IA-DALLAS IA- 916 PM CDT SAT APR 15 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DALLAS AND EASTERN GUTHRIE COUNTIES UNTIL 945 PM CDT... AT 912 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF DALLAS CENTER...OR 27 MILES NORTHWEST OF DES MOINES...AND MOVING NORTHEAST AT 50 MPH. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF DALLAS AND EASTERN GUTHRIE COUNTIES...INCLUDING THE LOCATIONS OF MINBURN...PERRY AND BOUTON. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. DAMAGING WINDS UP TO 54 MPH WERE REPORTED IN PANORA WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHWESTERN IOWA. LAT...LON 4151 9444 4152 9385 4185 9384 4186 9443 $$ VACHALEK
000 WWUS53 KDMX 160240 RRA SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 941 PM CDT SAT APR 15 2006 IAC049-077-160251- /O.EXP.KDMX.SV.W.0113.000000T0000Z-060416T0245Z/ GUTHRIE IA-DALLAS IA- 941 PM CDT SAT APR 15 2006 ...THE SEVERE THUNDERSTORM WARNING FOR DALLAS AND EASTERN GUTHRIE COUNTIES HAS BEEN ALLOWED TO EXPIRE... AT 938 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHWESTERN IOWA. LAT...LON 4151 9444 4152 9385 4185 9384 4186 9443 $$ VACHALEK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:30 PM CDT, 5 hours 23 minutes earlier.
Area forecast discussion, Apr 15, 3:30 PM CDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 330 PM CDT SAT APR 15 2006 .SHORT TERM...TONIGHT THROUGH MON INITIAL FORECAST ISSUES POINT TOWARDS PENDING SEVERE/HEAVY RAIN EPISODE. DYNAMIC LOW PRESSURE OVER PLAINS WITH PLENTY OF THERMODYNAMIC AND KINEMATIC SUPPORT FOR TORNADOES SOUTHWEST EARLY THIS EVENING AS WARM FRONT LIFTS TO A KVTN TO KICL TO KIRK LINE BY 02 UTC ON BOTH NAM/GFS. LCLS BELOW 2000FT...0-1KM SHEAR IN THE 25 TO 35 KT RANGE ALL PUSHING INTO SW IOWA DURING THE MID EVENING SHOULD BE FAVORABLE FOR TORNADIC SUPERCELLS INITIALLY AND BECOMING INCREASINGLY FAVORABLE ACCORDING TO LAST RUC FORECAST INTO CENTRAL IA BY 03Z. GOOD POTENTIAL FOR VERY HEAVY RAIN AS RAIN EFFICIENCY WILL BECOME HIGH WITH PRECIPITABLE WATER VALUES OVER AN INCH AND A HALF AND WARM CLOUD LAYERS QUICKLY BECOMING GREATER THAN 9000FT. SAVING GRACE RAINFALL WISE TO SOME EXTENT WILL BE QUICK MOVEMENT OF INITIAL STORMS WITHOUT MULTIPLE ROUND EXPECTED HOWEVER WITH SUCH HIGH EFFICIENCIES AND DEFORMATION ZONE CONSIDERATIONS AS WELL AND GFS/NAM QPF IN 1 TO 2 INCH RANGE OVER NORTH AND AGGRAVATED RIVER LEVELS WILL BE ISSUING FLOOD WATCH NORTH OF HIGHWAY 20 AS OF 3 UTC (10PM). WILL ALSO BE ISSUING A WIND ADVISORY TONIGHT WITH GRADIENT WINDS INCREASING IN THE WARM SECTOR. FOR TOMORROW...SLIGHT RISK FOR SEVERE WX CONTINUES OVER THE SOUTHEAST HALF OF THE AREA. MIGHT SEE DESTABILIZATION AGAIN IN THE LATE MORNING AFTERNOON AS GOOD QG-FORCING/THETA-E CONVERGENCE STILL PRESENT AND SOME DOWNDRAFT CAPE/LOW SFC CIN IN THE EASTERN SECTIONS WHICH WOULD SUGGEST A FEW LOCALIZED MARGINAL SEVERE WIND STORMS IN THE LATE MORNING OR EARLY AFTERNOON BEFORE MOVING OUT OF THE AREA. SURFACE/UPPER LOW SHIFTS TO THE SOUTHEAST LATE SUNDAY WITH BUILDING 500 MB HEIGHTS. LOW SHIFTS EAST AND NEGATIVE VORTICITY ADVECTION INCREASING. .LONG TERM...MON NIGHT THROUGH FRI SHARP MID LEVEL RIDGING WILL BEGIN TO SHIFT EAST BY LATE MONDAY INTO TUESDAY SETTING UP MORE OF A DIFFLUENT MID LEVEL FLOW FOR HEIGHT FALLS/FRONTOGENESIS AND WARM AIR ADVECTION/700MB OMEGA ALL SUMMED UP FOR A BROAD AREA OF Q-G FORCING OVER THE STATE BEGINNING LATE TUESDAY INTO WEDNESDAY MORNING. BOTH NAM80/GFS40 IN EXCELLENT AGREEMENT ON THE MASS FIELDS AT THIS TIME. EXTRAPOLATION OF GFS INTO WEDNESDAY HAS UPPER OPEN WAVE ACROSS WY CATCHING UP AND CLOSING OFF WITH SFC CYCLOGENESIS OVER THE DAKOTA WHICH WILL LEAVE AREA IN THE WARM SECTOR. ADDED MENTION OF RAIN SHOWERS NORTH OVERNIGHT WEDNESDAY AND INTO THURSDAY WITH UPPER LOW SHIFTING ACROSS MINNESOTA HOWEVER NO MENTION OF THUNDER AS APPEARS SHOWALTERS AND K INDICES WOULD NOT SUPPORT IT. IN ADDITION TO FARTHER OUT PERIODS WARMED MIN TEMPS ON SAT/SUN GIVEN RETREATING UPPER LOW WITH LIKELIHOOD OF LOW LEVEL STRATUS ON BACK AND SUBSIDENT SIDE OF UPPER LOW. && .DMX WATCHES/WARNINGS/ADVISORIES... ...FLOOD WATCH 10 PM SATURDAY TO 7 AM SUNDAY ALONG AND NORTH OF A POCAHONTAS TO WATERLOO LINE. ...WIND ADVISORY 4 PM SATURDAY THROUGH 4 AM SUNDAY ALL OF FORECAST AREA... && BOKSA/RUSSELL
Hazardous weather outlook, Apr 15, 4:25 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 425 PM CDT SAT APR 15 2006 IAZ044>046-057>059-070>073-081>084-092>095-162130- CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-MADISON- WARREN-ADAMS-UNION-CLARKE-LUCAS-TAYLOR-RINGGOLD-DECATUR-WAYNE- 425 PM CDT SAT APR 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA GENERALLY WEST OF A LINE FROM SAC CITY TO ADEL TO CORYDON. .DAY ONE...THIS AFTERNOON AND TONIGHT A SOUTHEAST WIND WILL INCREASE THIS AFTERNOON TO SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. THUNDERSTORMS WILL MOVE INTO THE AREA FROM THE WEST AFTER 6 PM. THE PRIMARY THREAT WILL BE LARGE HAIL UP TO GOLF BALL SIZE AND WIND GUSTS TO 70 MPH. SOME STORMS MAY ALSO PRODUCE TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS ARE EXPECTED INTO SUNDAY...HOWEVER THE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. ADDITIONAL THUNDERSTORMS ARE IN THE FORECAST FOR TUESDAY INTO TUESDAY NIGHT. AT THIS TIME...IT IS TO EARLY TO DETERMINE THE SEVERE POTENTIAL WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY AFTER 6 PM. SPOTTERS SHOULD BE PREPARED FOR STORMS MOVING RAPIDLY TO THE NORTHEAST AND HEAVY RAINFALL. IAZ023-024-033>037-047>050-060>062-074-075-085-086-096-097-162130- POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-BOONE- STORY-MARSHALL-TAMA-POLK-JASPER-POWESHIEK-MARION-MAHASKA-MONROE- WAPELLO-APPANOOSE-DAVIS- 425 PM CDT SAT APR 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA GENERALLY ALONG AND EAST OF A LINE FROM POCAHONTAS TO DES MOINES TO CENTERVILLE. .DAY ONE...THIS AFTERNOON AND TONIGHT A SOUTHEAST WIND WILL INCREASE THIS AFTERNOON AND ESPECIALLY THIS EVENING TO SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. THUNDERSTORMS WILL MOVE INTO THE AREA AFTER 7 PM. THE PRIMARY THREAT WILL BE LARGE HAIL UP TO GOLF BALL SIZE AND WIND GUSTS TO 70 MPH. AN ISOLATED TORNADO IS ALSO POSSIBLE WITH ANY STORM BEFORE 10 PM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO SUNDAY...ESPECIALLY EAST OF INTERSTATE 35. SOME MARGINALLY SEVERE HAIL MAY ACCOMPANY THESE STORMS. ADDITIONAL THUNDERSTORMS ARE IN THE FORECAST FOR TUESDAY INTO TUESDAY NIGHT. AT THIS TIME...IT IS TO EARLY TO DETERMINE THE SEVERE POTENTIAL WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING AFTER 7 PM. SPOTTERS SHOULD BE PREPARED FOR STORMS MOVING RAPIDLY TO THE NORTHEAST AND HEAVY RAINFALL. IAZ004>007-015>017-025>028-038-039-162130- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- WRIGHT-FRANKLIN-BUTLER-BREMER-GRUNDY-BLACK HAWK- 425 PM CDT SAT APR 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA MAINLY NORTH OF HIGHWAY 20. .DAY ONE...THIS AFTERNOON AND TONIGHT A SOUTHEAST WIND WILL INCREASE THIS EVENING TO SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. THUNDERSTORMS WILL MOVE INTO THE AREA FROM THE WEST AFTER 9 PM. THE PRIMARY THREAT WILL BE LARGE HAIL UP TO GOLF BALL SIZE AND WIND GUSTS TO 60 MPH. HEAVY RAIN IS FORECAST TO PERSIST OVER THE AREA THROUGH MUCH OF THE NIGHT. RAINFALL OF AN INCH WITH LOCALLY HIGHER AMOUNTS WILL PRODUCE A FLOOD THREAT TO ALREADY SWOLLEN RIVERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO SUNDAY...ESPECIALLY EAST OF INTERSTATE 35. SOME MARGINALLY SEVERE HAIL MAY ACCOMPANY THESE STORMS. ADDITIONAL THUNDERSTORMS ARE IN THE FORECAST FOR TUESDAY INTO TUESDAY NIGHT. AT THIS TIME...IT IS TO EARLY TO DETERMINE THE SEVERE POTENTIAL WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING AFTER 9 PM. SPOTTERS SHOULD BE PREPARED FOR STORMS MOVING RAPIDLY TO THE NORTHEAST AND HEAVY RAINFALL. FAB
In the hours before
Local storm report, Apr 15, 6:24 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
624 PM CDT SAT APR 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM NON-TSTM WND DMG E GRIMES 41.66N 93.79W
04/15/2006 POLK IA TRAINED SPOTTER
TRAILER DOOR TORN OFF
&&
DEROYLocal storm report, Apr 15, 8:33 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
833 PM CDT SAT APR 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 1 NW GRISWOLD 41.25N 95.16W
04/15/2006 E0.88 INCH CASS IA TRAINED SPOTTER
&&
DEROYLocal storm report, Apr 15, 8:34 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
834 PM CDT SAT APR 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HAIL 1 N LEWIS 41.32N 95.08W
04/15/2006 E1.00 INCH CASS IA TRAINED SPOTTER
&&
RUSSELLLocal storm report, Apr 15, 8:36 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
836 PM CDT SAT APR 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL 2 W LEWIS 41.31N 95.12W
04/15/2006 E1.00 INCH CASS IA TRAINED SPOTTER
&&
STEACHOULocal storm report, Apr 15, 8:50 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
850 PM CDT SAT APR 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM NON-TSTM WND DMG BRIDGEWATER 41.25N 94.67W
04/15/2006 ADAIR IA TRAINED SPOTTER
TREE LIMBS BROKEN OFF
&&
DEROYThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:13 PM CDT | Severe Thunderstorm Warning | DMX | Audubon | 47 min |
| Apr 15, 7:19 PM CDT | Severe Thunderstorm Warning | DMX | Cass | 41 min |
| Apr 15, 7:25 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 50 min |
| Apr 15, 7:25 PM CDT | Severe Thunderstorm Warning | DMX | Adams | 35 min |
| Apr 15, 8:01 PM CDT | Severe Thunderstorm Warning | DMX | Cass | 44 min |
| Apr 15, 8:07 PM CDT | Tornado Warning | DMX | Audubon | 23 min |
| Apr 15, 8:14 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 21 min |
| Apr 15, 8:30 PM CDT | Severe Thunderstorm Warning | DMX | Audubon | 45 min |
| Apr 15, 8:44 PM CDT | Severe Thunderstorm Warning | DMX | Cass | 21 min |
| Apr 15, 8:54 PM CDT | Severe Thunderstorm Warning | DMX | Carroll | 66 min |
| Apr 15, 8:58 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Madison, Union | 47 min |
| Apr 15, 9:06 PM CDT | Tornado Warning | DMX | Carroll | 22 min |
| Apr 15, 9:29 PM CDT | Severe Thunderstorm Warning | DMX | Decatur | 31 min |
| Apr 15, 10:06 PM CDT | Tornado Warning | DMX | Appanoose | 39 min |
| Apr 15, 10:36 PM CDT | Severe Thunderstorm Warning | DMX | Davis, Wapello | 39 min |
| Apr 15, 10:39 PM CDT | Severe Thunderstorm Warning | DMX | Monroe | 51 min |
| Apr 15, 11:06 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska | 39 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.